A member asked:

Tubal in 2009 last period 07/18/14 cin-1 since 2012 spotting for over a month always regular until now pelvic pain on/off negative hpt any ideas?

A doctor has provided 1 answer
Dr. Olakitan Akinjagunla answered

Specializes in Internal Medicine

Dysfunctional Uterine Bleeding can occur even after tubal ligation as the the cause can be hormonal or structural. With intact ovaries and uterus, tubal ligation does not prevent this. See your GYN for evaluation as prolonged bleeding can lead to anemia with it,s complications

Answered Feb 5, 2015

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...